Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS New York, NY

April 28, 2021Bronx County, New York County, Queens County, New York; Bergen County, New Jersey

NWS New York, NY issued this special weather statement at Apr 28, 2021, 9:13 PM EDT for Bronx County, New York County, Queens County, New York; Bergen County, New Jersey. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2021, 9:13 PM EDT (01:13 UTC)
Expired
Apr 28, 2021, 9:45 PM EDT
In force
32 min
Issued by
NWS New York, NY

Counties Bergen County, NJ, Bronx County, NY, New York County, NY, Queens County, NY

The radar

The Brookhaven radar (KOKX), 84 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2021-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2021-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1815 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

079 
WWUS81 KOKX 290113
SPSOKX

Special Weather Statement
National Weather Service New York NY
913 PM EDT Wed Apr 28 2021

NJZ004-006-103-104-NYZ071>073-176>179-290145-
Hudson-Western Bergen-Eastern Bergen-Eastern Passaic-Northern
Queens-Southern Queens-Southern Westchester-Bronx-New York
(Manhattan)-Northern Nassau-Southern Nassau-
913 PM EDT Wed Apr 28 2021

...A SHOWER WILL AFFECT HUDSON...CENTRAL BERGEN...SOUTHERN
WESTCHESTER...QUEENS...BRONX...NEW YORK (MANHATTAN) AND NORTHWESTERN
NASSAU COUNTIES...

At 913 PM EDT, a shower was located over Paramus, moving southeast at
40 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Jamaica, Yonkers, Paterson, New Rochelle, Flushing, Passaic, Mott
Haven, East Tremont, Hackensack, Glen Cove, Bergenfield, Paramus,
Ridgewood, Ridgefield and Great Neck.

LAT...LON 4066 7386 4069 7387 4069 7389 4070 7391
      4073 7393 4074 7395 4073 7396 4089 7420
      4104 7408 4090 7371 4088 7374 4086 7366
      4088 7365 4085 7357 4060 7376
TIME...MOT...LOC 0113Z 302DEG 36KT 4093 7406 

$$

JE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Apr 28, 8:49 PM EDT, 24 minutes earlier.

Area forecast discussion, Apr 28, 8:49 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service New York NY
849 PM EDT Wed Apr 28 2021

.SYNOPSIS...
A weak wave of low pressure approaches the region and slides through
the region tonight. A stationary front will remain in the vicinity
of the region on Thursday, with a strengthening low pressure system
and strong cold front moving through the region Thursday Night. A
second cold front will move through Friday night, followed by
high pressure building in for the weekend. A warm front will
approach for Sunday night. A frontal system and its associated
low pressure will attempt to approach on Tuesday and may linger
nearby into Wednesday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Radar has shown showers and a couple of thunderstorms flaring
up just north and west of the area and racing to the east at
about 40 mph or so. Left hourly database fairly intact with this
update as low topped convection evolution is playing out as
anticipated for the most part. SPC mesoanalysis implies wind as
really the only potential threat or thing of any significance as
far as any convection. Any hail would be small with the
convection. CAMs continue to imply scattered showers and
thunderstorms with sufficient shortwave lift and a bit of CAPE
around, mainly west. Best chances occur before midnight, then
lower CAPE and lift reduce thunder chances. We're left with a
trough of low pressure/stalled boundary over the area with
moisture convergence, so can't completely rule out additional
shower activity anywhere late at night in addition to stratus
and patchy fog mainly east of the city.

Thunderstorms this evening can be strong to marginally severe
regarding gusts as MLCAPEs could be in the 500-750 J/kg range, and a
moderate westerly flow aloft combines with marginally steep low and
mid-level lapse rates. Large hail cannot be ruled out as well with
some CAPE in the -10 to -30C layer, but would more likely occur
early in the evening NW of the city if at all.

Low temperatures will be well above normal in the 50s and 60s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
The region will be northern edge of upper ridging Thursday, with a
northern stream trough sliding through Great Lakes/Mid-Mississippi
River Valley Thursday, then towards the NE US/Mid-Atlantic coast
Thursday Night. At the surface, a stationary boundary remains across
the area, with a series of low pressure waves tracking NE along this
boundary Thursday into Thursday Night, before strong cold frontal
passage late Thursday night.

Potential exists for an axis of heavy rain during Thursday
afternoon/evening period with deep layered lift (approaching trough,
upper level jet, and strengthening SW llj), weak elevated
instability, and moisture convergence of a +3-4 std PWAT airmass in
vicinity of stationary boundary ahead of a strengthening low
pressure system. 850mb moisture convergence will also be anomalously
high over us during this time. This brings the chance of a narrow
swath of rainfall in excess of 1" during this period, but the
location of this axis of this will have to be refined. With this
synoptic setup, highest rainfall usually occurs around and just
north of a warm front/stalled boundary. Models show this boundary
either over our northern zones or just north of them. In any case,
rain will be likely across the entire forecast area with a low
chance of an embedded thunderstorm. A strong cold front will then
pass through late at night with rain chances diminishing and NW
winds beginning to increase.

There is also a chance that record high minimum temperatures for
April 29th will be tied or set on Thursday. See the climate below
for the current records.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A cold front will get east of the region on Friday. A tight pressure
gradient will result in breezy, if not gusty conditions to start the
day. A potent shortwave shown by the global models is progged to
swing through by later in the day or early evening. This should
result in a second surge as far as the winds and wind gusts go.
Thinking that there is the potential for 40 mph gusts region wide
with strong CAA pattern setting up late in the day and into the
evening. Overall the day should be mainly dry, with just the chance
of a few widely scattered showers and sprinkles with mainly PVA and
low level convergence driving any lift, but the low levels will be
dry. The temperatures wave will lag the pressure wave, thus Friday
will be a fairly mild day with the wind resulting in some dry
adiabatic compression. Thus, temperatures should be close to 70
across much of the region on Friday before the noticeably cooler air
comes in during Friday night as the winds become more NW. By
Saturday morning near freezing wind chills are expected across far
northern sections.

The pressure gradient relaxes by later in the day Saturday and for
the evening. A lighter west, then southwest flow is expected for the
remainder of the weekend. By Sunday afternoon coastal areas will
notice more of an onshore wind, with gusts potentially reaching 25
mph along south facing shorelines. A warm front will attempt to
approach into Sunday night; this can bring more in the way of clouds
late Sunday into Sunday night. A shower or two cannot be ruled out
across far northern and northwestern zones, but for now chose to
keep things dry. The question then into early next week is how far
north does the warm front get. For now the thinking is that Monday
will be a warm and dry day, with some 80s possible across western
and interior sections. Another frontal boundary will then attempt to
draw closer with a shortwave back to the southwest for later Monday
night into Tuesday. During this timeframe chance POPs get
introduced. The frontal system may then linger into Wednesday with
some disagreement as to whether high pressure can nose down from the
north, at least momentarily on Wednesday. Chose to keep some clouds
and the chance for showers and unsettled conditions towards the
middle of next week.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A frontal boundary approaches from the NW this evening and
stalls in close proximity to the area on Thursday.

A band of showers approaching from the NW the next 1-2 hours may
produce gusty winds due to low-level dry air enhancing any
downdrafts. This will not be severe.

This will be another challenging forecast with a frontal
boundary over or just north of the area on Thursday. A cold
front will then come through roughly from 06Z to 09Z Friday.
This is not a high confidence forecast.

Mainly VFR overnight with the exception of KGON where east
winds may keep LIFR ceilings in place for much of the overnight
and into Thursday. Unfortunately, latest satellite imagery
hindered by mid and high level clouds, thus not allowing a
better perspective on the extent of the low clouds.

For Thursday, current thinking is for mainly VFR across the NYC
terminals with MVFR/IFR ceilings to the north and east due to
the close proximity of the frontal boundary and any showers.
There may even be improvement at the eastern terminals late in
the day as winds veer more to the SW.

Light and variable winds overnight will become SW around 10 kt
across the NYC and Lower Hudson Valley terminals Thursday
morning, but E/SE 5-10 kt at the CT and LI terminals.

...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
There is a lot of uncertainty with winds, ceilings, and timing
of showers on Thursday due to the close proximity of a frontal
boundary. Winds and ceilings could vary significantly.
Amendments are highly likely.

.OUTLOOK FOR 00Z FRIDAY THROUGH MONDAY...
.Thu Night...MVFR or lower at times with shra and a few tstms.
.Fri...VFR with WNW wind gusts to 30-35kt.
.Sat...VFR with NW winds gusts to 25kt.
.Sun...VFR with light winds.
.Mon...VFR with SW flow.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
Sub SCA conditions expected tonight into Thursday with a frontal
boundary draped through the area. Seas will be on the order of 3-4
ft mainly in a southerly swell. Some uncertainty however
regarding how quickly winds and seas ramp up on Thursday night
in response to a cold front that will pass through late at night
and how tight the pressure gradient becomes just ahead and
behind the front. Currently have SCA conds on the ocean waters,
but will hold off on issuing a SCA being that it's a 3rd period
event, and SCA cond would more likely be focused toward the
second half of the period. Some of the non-ocean waters could
see gusts up to 25 kt toward Friday morning as well.

&&

.HYDROLOGY...
Rain amounts of around a half inch to an inch are expected Thursday
through Thursday night with the potential for local amounts
exceeding one inch. No hydrologic concerns at this time for
this event.

&&

.TIDES/COASTAL FLOODING...
With spring tides, less than 1/2 ft surge needed for minor
coastal flooding in the most vulnerable coastal/shoreline
locales along W Great South Bay, Jamaica Bay, and W LI Sound
tonight, and less than 3/4 ft needed Thu night.

Potential for localized minor coastal flooding tonight in
generally weak onshore flow regime, and potentially a bit more
widespread Thu night depending on track of developing low
pressure.

&&

.CLIMATE...
The following are the record high minimum temperatures for April
29th:

NYC 64
LGA 65
JFK 60
ISP 57
BDR 59
EWR 65

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...JC/JE
NEAR TERM...JC/JE
SHORT TERM...JC
LONG TERM...JE
AVIATION...DW
MARINE...JC/JE
HYDROLOGY...JC/JE
TIDES/COASTAL FLOODING...//
CLIMATE...//
Hazardous weather outlook, Apr 28, 4:03 PM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
403 PM EDT Wed Apr 28 2021

CTZ007>012-NJZ004-006-104>108-NYZ071>075-078>081-176>179-292015-
Northern Middlesex-Northern New London-Southern Fairfield-
Southern New Haven-Southern Middlesex-Southern New London-
Eastern Passaic-Hudson-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwest Suffolk-Northeast Suffolk-Southwest Suffolk-
Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-
Southern Nassau-
403 PM EDT Wed Apr 28 2021

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This evening and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-292015-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
403 PM EDT Wed Apr 28 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This evening and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Gale conditions possible Friday afternoon into Friday Night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005-006-NJZ002-103-NYZ067>070-292015-
Northern Fairfield-Northern New Haven-Western Passaic-Western Bergen-
Orange-Putnam-Rockland-Northern Westchester-
403 PM EDT Wed Apr 28 2021

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This evening and tonight.

An isolated strong to severe thunderstorm, with a wind and hail
threat is possible this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Apr 28, 7:19 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service New York NY
719 PM EDT Wed Apr 28 2021

CTZ005-006-NYZ068-282345-
Northern Fairfield-Northern New Haven-Putnam-
719 PM EDT Wed Apr 28 2021

...A LINE OF SHOWERS WILL AFFECT CENTRAL FAIRFIELD...NORTHWESTERN NEW
HAVEN AND EASTERN PUTNAM COUNTIES...

At 718 PM EDT, radar indicated showers capable of producing gusty
winds located along a line extending from New Preston to near
Wingdale to near Fishkill. Movement was southeast at 40 mph.

Winds in excess of 30 mph are possible with these showers.

Locations impacted include...
Waterbury, Danbury, Meriden, Wallingford, Shelton, Naugatuck,
Southbury, Wolcott, Lake Carmel, Sherman, Brewster, Newtown, Hamden,
Cheshire and Ridgefield.

LAT...LON 4150 7344 4151 7339 4147 7332 4147 7331
      4149 7333 4151 7316 4156 7316 4164 7298
      4164 7294 4156 7295 4154 7285 4157 7275
      4153 7275 4136 7307 4127 7353 4137 7355
      4135 7367 4149 7390 4153 7353 4167 7352
TIME...MOT...LOC 2318Z 303DEG 34KT 4170 7336 4160 7355 4154 7386

JE
Special weather statement, Apr 28, 7:56 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service New York NY
756 PM EDT Wed Apr 28 2021

NJZ002-NYZ067-290045-
Western Passaic-Orange-
756 PM EDT Wed Apr 28 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PASSAIC AND ORANGE
COUNTIES...

At 755 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Highland Lake to near Milford to 7 miles
south of Greeley to near Pecks Pond to Tobyhanna. Movement was
southeast at 40 mph.

Winds in excess of 35 mph are possible with these storms.

Locations impacted include...
Middletown, West Milford, Ringwood, Port Jervis, Monroe, Warwick,
Goshen, Howells, Bloomingdale, Chester, Greenwood Lake, Florida,
Cuddebackville, Otisville and Huguenot.

LAT...LON 4150 7448 4155 7443 4148 7412 4101 7428
      4100 7430 4101 7439 4103 7442 4102 7443
      4104 7443 4105 7445 4104 7450 4108 7449
      4109 7450 4120 7437 4136 7469 4139 7471
      4140 7474 4143 7474 4143 7476 4149 7476
TIME...MOT...LOC 2355Z 310DEG 33KT 4152 7483 4139 7487 4131 7496 4124
7506 4115 7540

JE
Special weather statement, Apr 28, 8:23 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service New York NY
823 PM EDT Wed Apr 28 2021

CTZ009-NYZ067-069>071-290115-
Southern Fairfield-Rockland-Southern Westchester-Northern
Westchester-Orange-
823 PM EDT Wed Apr 28 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAIRFIELD...
WESTCHESTER...SOUTHEASTERN ORANGE AND ROCKLAND COUNTIES...

At 823 PM EDT, a strong thunderstorm was located over Harriman, or
near Monroe, moving southeast at 35 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Yonkers, Stamford, New Rochelle, White Plains, New City, Port
Chester, Ossining, Peekskill, Nanuet, Rye, Haverstraw, Tarrytown,
Mount Kisco, Dobbs Ferry and Monroe.

LAT...LON 4135 7396 4132 7398 4133 7392 4107 7344
      4099 7357 4100 7359 4097 7362 4097 7365
      4091 7371 4087 7378 4097 7390 4100 7389
      4102 7395 4128 7425 4142 7409
TIME...MOT...LOC 0023Z 311DEG 31KT 4130 7410

JE
Special weather statement, Apr 28, 8:39 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service New York NY
839 PM EDT Wed Apr 28 2021

NJZ002-004-103-104-NYZ069>073-290130-
Western Bergen-Western Passaic-Eastern Bergen-Eastern
Passaic-Rockland-Southern Westchester-Bronx-New York
(Manhattan)-Northern Westchester-
839 PM EDT Wed Apr 28 2021

...A SHOWER WILL AFFECT PASSAIC...BERGEN...SOUTHERN WESTCHESTER...
BRONX...ROCKLAND AND NEW YORK (MANHATTAN) COUNTIES...

At 839 PM EDT, a shower was located near Highland Lake, or near West
Milford, moving east at 50 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Yonkers, Paterson, White Plains, Wayne, Mott Haven, Hackensack, New
City, Bergenfield, Paramus, West Milford, Ridgewood, Monsey, Nanuet,
Ramsey and Ringwood.

LAT...LON 4107 7449 4109 7450 4120 7436 4114 7423
      4118 7418 4113 7366 4110 7373 4107 7370
      4078 7393 4082 7402 4082 7403 4092 7428
      4097 7428 4098 7430 4100 7430 4101 7439
      4103 7442 4102 7443 4105 7445 4104 7450
TIME...MOT...LOC 0039Z 286DEG 42KT 4112 7449

JE
Special weather statement, Apr 28, 8:59 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service New York NY
859 PM EDT Wed Apr 28 2021

NYZ078>081-290130-
Southwest Suffolk-Northwest Suffolk-Southeast Suffolk-Northeast
Suffolk-
859 PM EDT Wed Apr 28 2021

...A LINE OF SHOWERS WILL AFFECT CENTRAL SUFFOLK COUNTY...

At 858 PM EDT, radar indicated showers were located along a line
extending from near Mattituck to Middle Island. Movement was
southeast at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with these
showers.

Locations impacted include...
Riverhead, Shirley, Medford, Manorville, Middle Island, Wading River,
Center Moriches, Mattituck, Southampton, Westhampton, Sag Harbor,
Bridgehampton, Coram, Farmingville and Mastic.

LAT...LON 4084 7314 4099 7281 4100 7264 4107 7251
      4102 7236 4101 7235 4102 7234 4095 7213
      4083 7246 4072 7283
TIME...MOT...LOC 0058Z 293DEG 44KT 4101 7266 4088 7294

JE
Special weather statement, Apr 28, 9:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
913 PM EDT Wed Apr 28 2021

NJZ004-006-103-104-NYZ071>073-176>179-290145-
Hudson-Western Bergen-Eastern Bergen-Eastern Passaic-Northern
Queens-Southern Queens-Southern Westchester-Bronx-New York
(Manhattan)-Northern Nassau-Southern Nassau-
913 PM EDT Wed Apr 28 2021

...A SHOWER WILL AFFECT HUDSON...CENTRAL BERGEN...SOUTHERN
WESTCHESTER...QUEENS...BRONX...NEW YORK (MANHATTAN) AND NORTHWESTERN
NASSAU COUNTIES...

At 913 PM EDT, a shower was located over Paramus, moving southeast at
40 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Jamaica, Yonkers, Paterson, New Rochelle, Flushing, Passaic, Mott
Haven, East Tremont, Hackensack, Glen Cove, Bergenfield, Paramus,
Ridgewood, Ridgefield and Great Neck.

LAT...LON 4066 7386 4069 7387 4069 7389 4070 7391
      4073 7393 4074 7395 4073 7396 4089 7420
      4104 7408 4090 7371 4088 7374 4086 7366
      4088 7365 4085 7357 4060 7376
TIME...MOT...LOC 0113Z 302DEG 36KT 4093 7406

JE

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:23 PM EDTSpecial Weather StatementOKXRockland, Westchester52 min
Apr 28, 8:39 PM EDTSpecial Weather StatementOKXRockland51 min
Apr 28, 8:45 PM EDTSevere Thunderstorm WarningOKXOrange, Rockland30 min
Apr 28, 8:59 PM EDTSpecial Weather StatementOKXSuffolk31 min
Apr 28, 9:17 PM EDTSpecial Weather StatementOKXSuffolk43 min
Apr 28, 9:26 PM EDTSpecial Marine WarningOKX64 min
Apr 29, 3:47 AM EDTCoastal Flood StatementOKXKings, Nassau, Richmond, Suffolk23 hr
Apr 29, 3:47 AM EDTCoastal Flood AdvisoryOKXNassau, Queens, Westchester23 hr
Apr 29, 4:26 AM EDTGale WatchOKX11 hr
Apr 29, 4:26 AM EDTSmall Craft AdvisoryOKX26 hr
Apr 29, 3:30 PM EDTWind AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more36 hr
Apr 29, 3:33 PM EDTGale WarningOKX38 hr

Nearby

Special Weather Statements in New York, 2021Special Weather Statements in New Jersey, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.